# SDR REXA2018121901268

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 27,794 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT BEAM LBL 18.00 AT FS 409.0 +128 IS CRACKED LWROB FLANGE STARTING AT EDGE EXTENDING UP TO 1ST RIVET. COMPLETED PERMANENT REPAIR TO FS 409 +128 LBL 18 LWROB FLANGE IAW REO 601R-53-41-0056 REV F.
